Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 2, Pages 213–230 (Mi zvmmf887)  

This article is cited in 4 scientific papers (total in 4 papers)

Some convergence problems of double Fourier–Laguerre–Hermite series

V. A. Abilova, M. V. Abilovb, M. K. Kerimovc

a Daghestan State University
b Daghestan State Technical University
c Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1418 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:2, 197–214

Bibliographic databases:
UDC: 517.518.476
MSC: 42B05
Received: 29.06.2003

Citation: V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some convergence problems of double Fourier–Laguerre–Hermite series”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004), 213–230; Comput. Math. Math. Phys., 44:2 (2004), 197–214

Citation in format AMSBIB
\Bibitem{AbiAbiKer04}
\by V.~A.~Abilov, M.~V.~Abilov, M.~K.~Kerimov
\paper Some convergence problems of double Fourier--Laguerre--Hermite series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 2
\pages 213--230
\mathnet{http://mi.mathnet.ru/zvmmf887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058246}
\zmath{https://zbmath.org/?q=an:1114.42004}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 2
\pages 197--214


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf887
  • http://mi.mathnet.ru/eng/zvmmf/v44/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems on expansion of functions in double Fourier–Bessel series”, Comput. Math. Math. Phys., 44:12 (2004), 2024–2044  mathnet  mathscinet  zmath  elib
    2. V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems concerning expansions of functions in double Fourier–Laguerre–Jacobi series”, Comput. Math. Math. Phys., 44:10 (2004), 1665–1683  mathnet  mathscinet  zmath
    3. V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems of expansion of functions in double Fourier–Hermite–Jacobi series”, Comput. Math. Math. Phys., 44:9 (2004), 1516–1527  mathnet  mathscinet  zmath
    4. M. V. Abilov, M. K. Kerimov, E. V. Selimkhanov, “On some estimates for best approximations of bivariate functions by Fourier–Jacobi sums in the mean”, Comput. Math. Math. Phys., 57:10 (2017), 1559–1576  mathnet  crossref  crossref  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:225
    Full text:97
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021